# SDR R61A2019041029363

- Difficulty date: March 29, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N440YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000435
- Aircraft time: 11,514 hours, 7,805 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17086101001
- Condition: Corroded
- Location: Frames 85-86
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE III PASENGER CABIN FLOOR STRUCTURE, CORROSION FOUND AT UPPER SHEET BTW FR 85-86 RBL 12" AREA. CENTER FUSELAGE III FRAME 85-86 RBL 12" PASSENGER CABIN FLOOR STRUCTURE UPPER SHEET REPLACE IAW SRM 51-41-01 & WRM 51-43-03.
